# SDR DALA2019033102055

- Difficulty date: March 26, 2019
- Submitted: March 31, 2019
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 64,591 hours, 50,640 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AFT LAV SERVICE DOOR CUTOUT STA Y=1307-1322, L-22L SKIN & INTERNAL DOUBLER/ CORROSION. ACCOMPLISH ER/A 576847-14 SECTION II INSPECTION WITHIN EVERY 3000 CYCLES UNTIL SECTION III IS ACCOMPLISHED WITHIN 8000, ALL AFTER ACCOMPLISHMENT OF SECTION I. (LP1007276)
